# SDR DALA2015081004874

- Difficulty date: August 9, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 56,976 hours, 10,479 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS INOPERATIVE FROM ROW 32-37 LT SIDE.  FOUND SEAT FEED THROUGH CONNECTOR UNSEATED AT SEAT 32.  CONNECTED, OPS NORMAL.
